Alert archive / Washington / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 2, NWS Portland, OR

February 14, 2011Pacific County, Wahkiakum County, Washington; Clatsop County, Oregon

NWS Portland, OR issued this severe thunderstorm warning at Feb 14, 2011, 3:28 PM PST for Pacific County, Wahkiakum County, Washington; Clatsop County, Oregon. It was in force for 17 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 14, 2011, 3:28 PM PST (23:28 UTC)
Expired
Feb 14, 2011, 3:45 PM PST
In force
17 min
Issued by
NWS Portland, OR
Area
Storm-based polygon

Counties Clatsop County, OR, Pacific County, WA, Wahkiakum County, WA

The radar

The Portland,OR radar (KRTX), 92 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 14, 3:39 PM PSTTSTM WND GST 63Astoria, OR
Feb 14, 3:49 PM PSTTSTM WND GST 63Astoria, OR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 11.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2011-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2011-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WUUS56 KPQR 142328
SVRPQR
ORC007-WAC049-069-142345-
/O.NEW.KPQR.SV.W.0002.110214T2328Z-110214T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PORTLAND OR
328 PM PST MON FEB 14 2011

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLATSOP COUNTY IN NORTHWEST OREGON...
  NORTHWESTERN WAHKIAKUM COUNTY IN SOUTHWEST WASHINGTON...
  SOUTHERN PACIFIC COUNTY IN SOUTHWEST WASHINGTON...

* UNTIL 345 PM PST.

* AT 327 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CLATSOP SPIT...OR 8 MILES
  WEST OF ASTORIA...AND MOVING NORTHEAST AT 60 MPH.

* OTHER LOCATIONS THE SEVERE THUNDERSTORM WILL BE NEAR INCLUDE...
  ILWACO...
  NASELLE...
  ROSBURG AND GRAYS RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4662 12376 4646 12348 4625 12366 4627 12373
      4622 12393 4620 12388 4623 12377 4619 12371
      4600 12394 4625 12403 4627 12411
TIME...MOT...LOC 2328Z 214DEG 53KT 4620 12397

$$

WEATHER.GOV/PORTLAND
1 follow-up statement
414 
WWUS56 KPQR 142345
SVSPQR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PORTLAND OR
345 PM PST MON FEB 14 2011

ORC007-WAC049-069-142355-
/O.EXP.KPQR.SV.W.0002.000000T0000Z-110214T2345Z/
CLATSOP OR-PACIFIC WA-WAHKIAKUM WA-
345 PM PST MON FEB 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAHKIAKUM...
SOUTHERN PACIFIC AND NORTHWESTERN CLATSOP COUNTIES HAS EXPIRED...

AT 345 PM PST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND
WAS NO LONGER SEVERE...THUS THE WARNING HAS EXPIRED.


LAT...LON 4662 12376 4646 12348 4625 12366 4627 12373
      4622 12393 4620 12388 4623 12377 4619 12371
      4600 12394 4625 12403 4627 12411
TIME...MOT...LOC 2345Z 214DEG 53KT 4641 12377

$$

WEATHER.GOV/PORTLAND

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 14, 2:09 PM PST, 1 hour 19 minutes earlier.

Area forecast discussion, Feb 14, 2:09 PM PST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
209 PM PST MON FEB 14 2011

.SYNOPSIS...COMPLEX UPPER LOW IS USHERING IN A COOL AND MOIST AIR
MASS INTO THE PACIFIC NW. MANY EMBEDDED SURFACE LOWS WILL SPIN
ONSHORE OVER THE NEXT 48 HOURS BRINGING A HIGH CHANCE FOR
PRECIPITATION...STRONG WINDS AT TIMES...AND SNOW TO LOW ELEVATIONS.

&&

.SHORT TERM...SURFACE LOW CURRENTLY AT 47N 129W WILL STREAM
NORTHWARDS TO VAN ISLAND. EMBEDDED WITHIN ITS COLD FRONT ARE A FEW
TSTMS THAT WILL IMPACT THE WATERS AND COASTAL AREAS OVER THE NEXT FEW
HOURS. THE COLD AIR MASS THAT FOLLOWS WILL REMAIN QUITE UNSTABLE
ESPECIALLY OVER THE WATERS AND WILL PERSIST THROUGH WED EVENING
GIVING AT LEAST A SLIGHT CHANCE FOR TSTMS AT TIMES WEST OF THE COAST
RANGE.

THIS LOW IS ALSO GENERATING A STRONG N TO S PRESSURE GRADIENT THROUGH
PORTIONS OF THE WILLAMETTE VALLEY...PARTICULARLY THE SOUTH
VALLEY...WHICH IS BEING ENHANCED BY A SFC PRES RIDGE OVR N CAL.  AS
THE LOW PROGRESSES TO THE NORTH...DO NOT BELIEVE THE NORTH VALLEY
WILL TURN COMPLETELY N TO S AS GRADIENT REMAINS MORE EASTERLY AND
THEREFORE OMITTED THEM FROM THE ADVISORY. HOWEVER...THERE IS SOME
UNCERTAINTY IN THIS AS THIS IS NOT BEING RESOLVED BY
MODELS...THEREFORE WIND GUSTS TO 40 MPH ARE DEFINITELY NOT OUT OF THE
QUESTION AND THIS SHOULD BE MONITORED CLOSELY. MEANWHILE...THE SOUTH
VALLEY PRES GRAD IS MORE N TO S AND THIS HAS BEEFED UP WIND GUSTS
INTO THE UPPER 30S AND LOWER 40S WITH SOME HIGHER VALUES AT HIGHER
ELEVATIONS.

IN THE MOUNTAINS...SNOWFALL WILL BE GRADUAL OVER THE NEXT 48 HOURS
WITH PROBABLY 4 TO 8 COMING WITH THIS FRONT AND THE REST BEING PILED
ON BY SHOWERS...SO CURRENT ADVISORIES AND WARNINGS LOOK OK.

SNOW LEVELS WILL FALL SHARPLY OVER THE NEXT 48 HOURS...AND MAY EVEN
GET CLOSE TO THE VALLEY FLOOR ON THURSDAY...THOUGH AT THIS TIME QPF
SEEMS FAIRLY LIGHT AS NO ORGANIZED SYSTEM MOVES THROUGH...THOUGH
THERE WILL BE SHOWERS AROUND SO SEEING SOME FLAKES AT LOW ELEVATIONS
IS PROBABLY NOT OUT OF THE QUESTION.

MODERATE RISES IN RIVERS...THOUGH AS OF RIGHT NOW FLOODING SHOULD NOT
BE A CONCERN. WOLFE

.LONG TERM...THE UPPER LEVEL TROUGH WILL CONTINUE TO IMPACT THE
PACIFIC NORTHWEST THROUGH THE WEEKEND...SHORTLY FOLLOWED BY SEVERAL
MORE DISTURBANCES INTO EARLY NEXT WEEK. EXPECT COOL...DAMP
CONDITIONS THROUGH MOST OF THE EXTENDED PERIOD. MODELS HINT AT A
BRIEF BREAK IN BETWEEN SYSTEMS SATURDAY...WITH THE NEXT SYSTEM
ARRIVING LATE SATURDAY NIGHT/EARLY SUNDAY. PREVIOUS MODEL RUNS ALSO
REFLECT THIS BREAK...BUT WILL KEEP SLIGHT CHANCE OF POPS IN THE
FORECAST. THIS PATTERN WILL PERSIST INTO NEXT WEEK...WITH MODELS
BUILDING AN UPPER LEVEL RIDGE IN THE EAST PACIFIC MONDAY AND
TUESDAY WITH SOME MODELS SHOWING AN UPPER LEVEL TROUGH SLIDING DOWN
THE WEST COAST. LR

&&

.AVIATION...FIRST FRONTAL BOUNDARY MOVING THROUGH THE INTERIOR
VALLEYS EARLY THIS AFTERNOON. VFR CONDITIONS INLAND AND MVFR
ALONG THE COAST AS OF 21Z. SATELLITE IMAGERY SHOWS A BREAK BETWEEN
SYSTEM SO WOULD EXPECT THE COAST TO IMPROVE TO VFR LATE THIS
AFTERNOON AND LASTING FOR A FEW HOURS. EXPECT WIDESPREAD MVFR
OVER THE INLAND VALLEYS THIS EVENING AND IFR TO MVFR ALONG THE
COAST AND IN THE HIGHER TERRAIN. THIS TREND WILL LAST UNTIL 06Z-
10Z. POST-FRONTAL UNSTABLE AIR MASS AFTER 10Z WILL RESULT IN
MAINLY VFR CONDITIONS...BUT BOUTS OF MVFR CIG/VIS IN HEAVIER
SHOWERS. THERE IS A CHANCE OF THUNDERSTORMS ALONG THE COAST LATE
TONIGHT THROUGH TUE.

KPDX AND APPROACHES...CONTINUED VFR EARLY THIS AFTERNOON. FIRST
FRONTAL BOUNDARY MOVING THROUGH THE WILLAMETTE VALLEY AS OF 21Z.
STILL EXPECT THE WIND TO SWITCH TO SOUTHERLY THIS AFTERNOON. WIND
WILL INCREASE AS THE SECOND SURFACE LOW HEADS UP TOWARD VANCOUVER
ISLAND THIS EVENING. VAD WIND PROFILE FROM NWS DOPPLER RADAR
INDICATES S WIND OF 40 KT AROUND 4000 FT AT 2030Z SO GUSTS OF
35-40 KT WITH THE SECOND FRONT NOT OUT OF THE QUESTION. WIND
WEAKENS AND TURNS SWLY BY 06Z. POST-FRONTAL UNSTABLE AIR MASS
PREVAILS FROM 12Z TUE TO 00Z WED AND WILL INDICATE CB CLOUDS IN
THE LATTER HALF OF THE TAF. WEISHAAR.

&&

.MARINE...MODEL SURFACE PATTERN NOT VERY WELL ANALYZED COMPARED TO
SATELLITE. NAM MODEL INDICATES ONE SURFACE LOW NEAR 47N 129W BUT
SATELLITE IMAGERY SHOWS 2 LOWS. STORM FORCE GUSTS OCCURRED EARLY THIS
MORNING...AND EXPECT THEM TO RETURN LATE THIS AFTERNOON THROUGH
THE EVENING. SEAS ALREADY UP TO 20 FT THIS AFTERNOON...BUT
CONSIDERABLE WIND WAVE COMPONENT. ENP AND WWIII GUIDANCE A LITTLE
UNDERDONE OVER THE WATERS. USED SWAN GUIDANCE IN THE VERY SHORT-
TERM AS IT HAS A BETTER WIND FORECAST AND BUILDS THE WAVES FASTER.
MODELS TYPICALLY DO NOT RAMP UP SEAS QUICK ENOUGH WITH THESE
DEEPENING LOWS OVER THE NEAR-SHORE WATERS. SEAS WILL SUBSIDE
FAIRLY QUICKLY OVERNIGHT DUE TO DECREASING WIND RESULTING IN MUCH
LESS WIND WAVE. HOWEVER...AN ACTIVE WEEK APPEARS TO BE IN
STORE...WITH ANOTHER ROUND OF GALES LIKELY TUE. WEISHAAR

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WARNING UNTIL 5 PM PST TUESDAY FOR CASCADES IN LANE
     COUNTY-NORTHERN OREGON CASCADES.

     HIGH WIND WARNING UNTIL 8 PM PST THIS EVENING FOR CENTRAL COAST
     RANGE OF WESTERN OREGON-CENTRAL OREGON COAST-COAST RANGE OF
     NORTHWEST OREGON-NORTH OREGON COAST.

     WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR CENTRAL
     WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY.

WA...WINTER WEATHER ADVISORY UNTIL 5 PM PST TUESDAY FOR SOUTH
     WASHINGTON CASCADES.

     HIGH WIND WARNING UNTIL 8 PM PST THIS EVENING FOR SOUTH
     WASHINGTON COAST-WILLAPA HILLS.

PZ...STORM WARNING UNTIL 10 PM PST THIS EVENING FOR ALL COASTAL
     WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 6 PM
     PST TUESDAY.

&&

MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Feb 14, 5:28 AM PST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
528 AM PST MON FEB 14 2011

ORZ001-002-WAZ021-151430-
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
528 AM PST MON FEB 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8
PM PST THIS EVENING FOR NORTHERN AND CENTRAL OREGON COAST. GUSTS
TO 75 MPH FOR HEADLANDS AND BEACHES...AND GUSTS TO 65 MPH FOR
COASTAL COMMUNITIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ003-004-WAZ020-151430-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
528 AM PST MON FEB 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM PST
THIS EVENING FOR THE WILLAPA HILLS...AND COAST RANGE OF NORTHERN
AND CENTRAL OREGON. GUSTS TO 60 MPH AT HIGHER ELEVATIONS THROUGH THIS
EVENING.

SNOW ACCUMULATIONS OF 1 TO 3 INCHES POSSIBLE DOWN TO AROUND 2500
FEET TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW ACCUMULATIONS OF 2 TO 5 INCHES POSSIBLE DOWN TO 2000 FEET
TUESDAY. SNOW DECREASING WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ011-013-WAZ019-151430-
NORTHERN OREGON CASCADES-CASCADES IN LANE COUNTY-
SOUTH WASHINGTON CASCADES-
528 AM PST MON FEB 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

WINTER STORM WARNING IN EFFECT STARTING 3 PM THIS AFTERNOON
THROUGH TONIGHT. SNOW ACCUMULATION 8 TO 12 INCHES TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINTER STORM WARNING CONTINUES THROUGH 5 PM TUESDAY. SNOW
ACCUMULATION 5 TO 9 INCHES TUESDAY. SNOW DECREASING WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ010-012-WAZ040-151430-
NORTHERN OREGON CASCADE FOOTHILLS-
CASCADE FOOTHILLS IN LANE COUNTY-
SOUTH WASHINGTON CASCADE FOOTHILLS-
528 AM PST MON FEB 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SNOW ACCUMULATIONS 1 TO 3 INCHES POSSIBLE TONIGHT DOWN TO AROUND
2500 FEET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW ACCUMULATIONS 2 TO 5 INCHES POSSIBLE TUESDAY DOWN TO AROUND
2000 FEET. LESSER AMOUNTS EXPECTED TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.

ORZ005>009-014-WAZ022-023-039-151430-
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-
WESTERN COLUMBIA RIVER GORGE-UPPER HOOD RIVER VALLEY-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
528 AM PST MON FEB 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SOUTHERLY WINDS GUSTING TO 40 MPH THIS AFTERNOON AND EVENING
ESPECIALLY FOR THE WILLAMETTE VALLEY AND SOUTHWEST WASHINGTON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PZZ210-250-255-270-275-151430-
COLUMBIA RIVER BAR-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
528 AM PST MON FEB 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

STORM WARNING IN EFFECT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 4:05 AM PSTWinter Weather AdvisoryPQR37 hr
Feb 14, 3:18 PM PSTSevere Thunderstorm WarningPQRPacific, Wahkiakum12 min
Feb 13, 8:39 PM PSTStorm WarningPQR24 hr
Feb 14, 4:05 AM PSTWinter Storm WarningPQR37 hr
Feb 14, 12:05 PM PSTWind AdvisoryPQR4 hr
Feb 14, 2:56 PM PSTSpecial Marine WarningPQR49 min

Nearby

Severe Thunderstorm Warnings in Washington, 2011Severe Thunderstorm Warnings in Oregon, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.